# SDR CA080712001

- Difficulty date: July 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,845 hours
- Engine: Pwa CA3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 2604141
- Condition: Cracked
- Location: Brake Piston
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT AT OVERHAUL, 2 CRACKS DISCOVERED AT BOTTOM OF PISTON BORE IN BRAKE HOUSING. THESE HOUSINGS ARE NDT`D AT OVERHAUL AND EVERY BRAKE LINING CHANGE PER THE BF GOODRICH MANUAL 32-48-24 PAGE 512.
